# SDR RRXA98189

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 4640968
- Condition: Corrosion
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIVET HEAD SHEARED AND CORROSION ON STIFFENER ON LEFT SIDE OF UPPER WHEEL WELL AT STA 902 BL 27 TO 31 LEFT.  HI-LOK SHEARED AND STIFFENER BULGING WITH CORROSION EVIDENT ON PRESSURE WEB AT STA 902 BL 50 LEFT TO 57 LEFT.  PRESSURE WEB WAS CUT FOR ACCESS AND FOUND FLOORBEAM CORRODED BEYOND LIMITS.  REMOVED CORROSION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FILLERS AND DOUBLER REPAIR TO FLOORBEAM IAW DC-8 SRM 53-2-2 AND IAW FAA APPROVED DER ENGINEERING SKETCH E04-R08.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW COTNEY ENGINEERING SKETCHES E04-R06 AND E04-R07.
